# SDR 2008UALA00915

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 55,874 hours, 20,399 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR ON CLIMB-OUT FROM PACKS.  ODOR HAS OIL ODOR IN COCKPIT.  FOUND NR 1 ENGINE OIL LEAK INTO BLEED SYSTEM.  ENGINE CHANGE, PERFORMED PACK BURN OUT.
